# SDR USAA2010061791152

- Difficulty date: June 16, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 40,449 hours, 15,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fastener
- Condition: Missing
- Location: Power Supply
- Part time: 39,415 hours, 14,853 cycles
- Component: Power Supply, Diehl
- Component part number: 32145410
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 307 - LAS - EEL - EMERGENCY POWER SUPPLY FOR EMERGENCY LIGHTS MID RT CABIN, BASE MISSING FASTENER FOR BATTERY.  MAINTENANCE REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT MID RT CABIN IAW AIRBUS MAINTENANCE MANUAL 33-51-38-000-001.
